# SDR CA060810007

- Difficulty date: July 26, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Bac 146200A
- Aircraft time: 36,246 hours
- Engine: Lyc ALF502R5
- System (JASC): 2740 · Stabilizer Control System
- Part: Arm
- Part number: HC273H0344
- Condition: Failed
- Location: Lever
- Part time: 36,261 hours
- Component: Input
- Component part number: HC273H0344
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RESTRICTED MOVEMENT OF CONTROL COLUMN IN THE AFT DIRECTION. SEE CA1673 14 NR CTS/06/001 ATTACHED (TC NR 20060810007)
